On p-weak contractions

Kérchy, László: On p-weak contractions. Acta scientiarum mathematicarum, (42) 3-4. pp. 281-297. (1980)

[img] Cikk, tanulmány, mű
math_042_fasc_003_004_281-297.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1980
Volume: 42
Number: 3-4
Page Range: pp. 281-297
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 297. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14780

Actions (login required)

View Item View Item